# SDR CAL951122

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 1589 - CMH - SMOKE APPEARED IN CABIN ON ROTATION AND INITIAL CLIMB-OUT AND THEN WENT AWAY ON DEPARTURE FROM CMH.  THE AIRCRAFT WAS RETURNED TO CMH.  THE PASSENGERS WERE EVACUATED VIA THE JETWAY, AS A PRECAUTIONARY MEASURE.  THE AIR CONDITIONING SYSTEM WAS TESTED AND NO DISCREPANCIES WERE NOTED.  THE ACM OK LEVEL, APU, AND ENGINE BLEEDS WERE ALL CHECKED WITH NO TROUBLE FOUND.  THE SMOKE COULD NOT BE DUPLICATED.  THE AIRCRAFT HAD BEEN HEAVILY DE-ICED PRIOR TO TAKEOFF.  SUBMITTER STATES, INGESTION OF DE-ICING FLUID WAS SUSPECT.  (M)
